| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 15-jul-2019 with the following findings: evaluation revealed the pump had no power due moisture ingress.Further testing was unable to be performed due to no power.The power issue was reported on animas medwatch report number 2531779-2019-05739.(b)(6).Report late due to transition from vmsr program.
Event or Problem Description
The pump was returned for investigation.Evaluation revealed the pump had no power due moisture ingress.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 15-jul-2019.